Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fits disease, encorate medicine, loss of appetite, can't communicate properly, likes to play with slippers or shoes

my sister s daughter is now 3 years when she was a year old she caught fits disease dr prescribed encoret medicine along with other medicines ,the course was for 2 years . now she is in her 3 rd year she is thin and eats any food with no interest and only drinks milk she does not communicate properly she speaks some words only but not communicate fluently. and she cries when she ask for any thing for example when she needs water or milk etc. so long it will take her to cure completely, and how does she will get of encoret s side effects ? now she has fits at all, but she like to play with chappals and shoes while she has many toys, and she also lick and chews chappals and any rough things . so please give your valuable suggestions and prescribe some medicines to make healthy, her liver has become sluggish .
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The time taken for her recovery depends on the extent of damage her brain has suffered. All her symptoms are not due to the side effect of the medicines. Playing with shoes is a common pastime for children and is not abnormal. A clinical assessment is necessary before suggesting anything in such cases.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor